# SDR UPS01234619

- Difficulty date: January 12, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Aft Bulkhead
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, FLASHLIGHT ON BULKHEAD AFT OF LAV NEEDS NEW BATTERIES.  REMOVED AND REPLACED BATTERIES IN FLASHLIGHT REAR BULKHEAD TOILET COMPARTMENT.  OPS CHECK SATISFACTORY.
